alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : AHMAD KHAN, MUMTAZ [Author]
References found : 3 [refine]
Displaying: 1 .. 3   in format [ISO 690]

page 1 of 1


   1 / 3
select
to print
 Ahmad Khan, Mumtaz, Hakim Khan, Abdul and Mohammad Abbas, Sayed Triple generating functions of Jacobi polynomials of two variables. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.213-245. ISSN 0716-0917
    · abstract in english    · text in english


   2 / 3
select
to print
 ahmad khan, Mumtaz and Nisar, k. S On binomial operator representations of certain polynomial. Proyecciones (Antofagasta), 2011, vol.30, no.2, p.137-148. ISSN 0716-0917
    · abstract in english    · text in english


   3 / 3
select
to print
 Ahmad Khan, Mumtaz and Alidad, Bahman POLYNOMIAL SETS GENERATED BY etf(xt)?(yt). Proyecciones (Antofagasta), Dec 2010, vol.29, no.3, p.201-207. ISSN 0716-0917
    · abstract in english    · text in english


page 1 of 1
   


Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  
1  
2
3
 
           



Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information